# SDR SWIA201437211

- Difficulty date: April 11, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 COCKPIT AIR SUPPLY BULKHEAD DUCT FITTING HAS CRACKS ON FLANGE THAT REQUIRE WELD REPAIR.  C-CHECK, REPAIRED CRACK ON FS 621.0 AIR SUPPLY DUCT BULKHEAD FITTING IAW REO.
